# SDR CA150831008

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,029 hours
- Engine: Pwa PT6A34
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: CH5339904
- Condition: Broken
- Location: Engine
- Part time: 834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULARLY SCHEDULED INSPECTION, THE RIGHT HAND IGNITION LEAD WAS FOUND TO BE BROKEN AT THE IGNITER ATTACHMENT END. THE LEAD HAD A TSN OF 833.9 HOURS.  THIS OPERATOR HAS HAD NUMEROUS PROBLEMS WITH IGNITION LEADS FAILING. IT SEEMS TO BE MOSTLY THE IGNITER END WEARING OUT EXTREMELY QUICKLY, EITHER BURNING THE PIN IN THE IGNITER OR ARCHING THROUGH THE WHITE INSULATOR TIP OF THE LEAD.
